Originally Posted by zygopetalum
Sorry I don't know anything about policosanol but watch out for the Albuterol if you are having chest pains...too much Albuterol can kill you and I hope you talk to the doctor if he is not already aware of what is happening.
Xopenex (levalbuteral) is supposed to have fewer cardiac side effects but it is expensive and your insurance may not want to pay for it.
Yeah I've heard of xopenex, and there is also Formoterol. I don't take alot of albuterol typically mostly just one or 2 puffs, but lately i can't really stand the deal of it.
I'm pretty fed up with my doctors basically, if anyone else had this problem and wasnt diagnosed as bipolar or had some mental issues, they would get help. But since i go in there, they dont care, They aren't with me from day to day, to know what i actually go through and feel. I feel as if im dying, basically, very slowly. congestive heart failure seems like it. even on days when im energetic it's almost like im sluggish.
And when im on psych meds, some particulars forget about it, i cant even function.
dx: fatigue, eustachian tube dysfunction, esophageal motility disorder, neck spasm, , SOB at times, insomnia, anxiety.
fatigue, insomnia and neck spasm:under fibromyalgia
neurontin 300mg twice a day.
omega 3 fish oil, b complex,
need a better inhaler, albuterol causes too much side effects.
generally trying to find out what works for me